Alert archive / Kansas / Flash Flood Warnings in 2007

Flash Flood Warning 86, NWS Springfield, MO

June 10, 2007Crawford County, Kansas

NWS Springfield, MO issued this flash flood warning at Jun 10, 2007, 5:06 PM CDT for Crawford County, Kansas. It was in force for 13 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2007, 5:06 PM CDT (22:06 UTC)
Expired
Jun 11, 2007, 6:00 AM CDT
In force
13 hr
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text
Flood severity
None

County Crawford County, KS

The radar

The Springfield radar (KSGF), 130 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 5:35 PM CDTFLASH FLOODPittsburg, KSSIGNIFICANT STREET FLOODING IN CITY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.1 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2007-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1180 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2007-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1180 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
1117 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 102207
FFWSGF
KSC037-110400-
/X.NEW.KSGF.FF.W.0086.070610T2206Z-070611T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
506 PM CDT SUN JUN 10 2007

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CRAWFORD COUNTY IN SOUTHEAST KANSAS...

* UNTIL 1100 PM CDT.

* AT 501 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  THE PITTSBURG METRO AREA.  RAINFALL AMOUNTS UP TO THREE INCHES 
  WILL BE POSSIBLE WITH TRAINING THUNDERSTORMS NEAR PITTSBURG. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
  ARMA...CHEROKEE...ENGLEVALE...FRONTENAC...GIRARD...PITTSBURG...
  ARCADIA AND MULBERRY.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. 
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS 
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY 
AUTOMOBILE.

LAT...LON 3767 9469 3766 9468 3766 9463 3734 9463
      3733 9493 3751 9495 3752 9496 3763 9497
      3767 9498

$$

CRAMER
3 follow-up statements
000 
WGUS53 KSGF 110354
FFWSGF
KSC037-111100-
/X.EXT.KSGF.FF.W.0086.000000T0000Z-070611T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1050 PM CDT SUN JUN 10 2007

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  CRAWFORD COUNTY IN SOUTHEAST KANSAS...

* UNTIL 600 AM CDT MONDAY.

* AT 1049 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS CONTINUE TO       
  REPORT THAT EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS 
  THE WARNED AREA. SEVERAL ROADS IN PITTSBURG AND OPOLIS WERE        
  REPORTED TO BE FLOODED. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING. SOME
  LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...ARMA...
  CHEROKEE...ENGLEVALE...FRONTENAC...GIRARD...PITTSBURG...ARCADIA AND
  MULBERRY.

ADDITIONAL RAINFALL AMOUNTS OF 0.50 TO 1 INCH ARE POSSIBLE IN THE 
WARNED AREA.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.

LAT...LON 3767 9469 3766 9468 3766 9463 3734 9463
      3733 9493 3751 9495 3752 9496 3763 9497
      3767 9498

$$

WISE
000 
WGUS73 KSGF 110556
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1254 AM CDT MON JUN 11 2007

KSC037-111100-
/X.CON.KSGF.FF.W.0086.000000T0000Z-070611T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD KS-
1254 AM CDT MON JUN 11 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR
CRAWFORD COUNTY...

AT 1250 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED 
AREA. RADAR HAS ESTIMATED THAT HALF AN INCH TO AN INCH HAS FALLEN 
OVER MOST OF THE WARNED AREA OVER THE LAST HOUR. ADDITIONAL RAINFALL 
AMOUNTS OF HALF AN INCH TO AN INCH WITH LOCALLY HIGHER AMOUNTS OF 
TWO INCHES ARE POSSIBLE IN THE WARNED AREA.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
ARMA...CHEROKEE...ENGLEVALE...FRONTENAC...GIRARD...PITTSBURG...
ARCADIA...HEPLER...MCCUNE AND MULBERRY.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO 
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO 
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN 
WATER BEGINS RISING.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.

LAT...LON 3768 9506 3766 9463 3734 9463 3733 9508

$$

WISE
000 
WGUS73 KSGF 110952
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
449 AM CDT MON JUN 11 2007

KSC037-111100-
/X.CON.KSGF.FF.W.0086.000000T0000Z-070611T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD KS-
449 AM CDT MON JUN 11 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR
CRAWFORD COUNTY...

AT 442 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW
MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
SINCE 11 PM...DOPPLER RADAR HAS ESTIMATED RAINFALL AMOUNTS OF THREE 
TO FIVE INCHES BETWEEN GIRARD...ARMA AND ARCADIA. TOTAL RAINFALL 
AMOUNTS SINCE THE STORM BEGAN ON SUNDAY HAVE EXCEEDED SIX TO EIGHT 
INCHES IN PORTIONS OF SOUTHEAST CRAWFORD AND NORTHEAST CRAWFORD 
COUNTY. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO 
OCCUR.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND...DONT DROWN.

LAT...LON 3768 9506 3766 9463 3734 9463 3733 9508

$$

JLT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 2:45 PM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, Jun 10, 2:45 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
245 PM CDT SUN JUN 10 2007

.DISCUSSION...

FORECAST CHALLENGE WILL BE PRECIPITATION AND CHANCES FOR STRONG TO
SEVERE THUNDERSTORMS ALONG WITH THE POSSIBILITY OF FLASH FLOODING
THIS AFTERNOON AND OVERNIGHT.

.CURRENTLY...ATMOSPHERE WORKED OVER FROM THIS MORNINGS CONVECTION
ACROSS CENTRAL AND SOUTHWESTERN MISSOURI AND SOUTHEAST KANSAS EARLY
THIS AFTERNOON. CURRENTLY ALL CONVECTION ON RADAR IS OFF TO SOUTH
AND SOUTHEASTERN MISSOURI. MODEL SOUNDINGS SHOWING WEAK CAP AT 18Z
AT AROUND 3500 FEET. WITH AFTERNOON HEATING...THIS CAP SHOULD BREAK
HERE SHORTLY. WRF KEEPS LOW LEVEL CINS AROUND 100 J/KG ACROSS
SOUTHERN MISSOURI AND SOUTHEAST KANSAS THROUGH 21Z BEFORE WIPING OUT
ALTOGETHER AFTER THAT TIME ALLOWING FOR FREE CONVECTION TO BEGIN.
HAD AN OUTFLOW BOUNDARY FROM THIS MORNINGS CONVECTION ACTUALLY
SWITCHED OUR WINDS TO THE NORTHEAST BOTH HERE AND OUT JOPLIN FOR
SEVERAL HOURS. ATMOSPHERE REALLY JUICED UP DOWN OVER SOUTHWEST
MISSOURI AND SOUTHEAST KANSAS WITH DEWPOINTS AT 19Z IN THE LOW TO
MID 70S JUST ACROSS THE MISSOURI BORDER IN NORTHWEST ARKANSAS AND
NORTHEAST OKLAHOMA. NOT MUCH BY WAY OF LLVL JET THIS AFTERNOON. AS
BOTH NDSK AND CNWN 850MB WINDS SOUTHWEST AT 15KTS. DO NOT THINK
TORNADIC ACTIVITY WILL BE AN ISSUE TODAY...HOWEVER...SLOW MOVEMENT
OF STORMS WILL LEAD TO FLASH FLOODING. WBZ HEIGHT FAVORABLE AS WELL
FOR SOME OF THE STRONGER STORMS TO PRODUCE LARGE HAIL.

TONIGHT...UPPER TROUGH OVER CENTRAL KANSAS FORECAST TO PUSH INTO
SOUTHEAST KANSAS AND SOUTHWEST MISSOURI EARLY THIS EVENING THROUGH
THE OVERNIGHT HOURS AND INTERACT WITH MOIST AND UNSTABLE AIR
OVERNIGHT. GENERALLY WENT WITH HPC QPFS SHOWING WELL OVER AN INCH 6
HOURLY QPF THROUGH THE NIGHT. TROUGH PUSHES INTO EAST CENTRAL
MISSOURI OVERNIGHT WITH HEAVY RAINFALL EXPECTED. WILL ISSUE FLASH
FLOOD WATCH ACROSS OUR WESTERN ZONES FOR THIS EVENING AND THEN A
SEPARATE FLASH FLOOD WATCH FOR OUR EAST CENTRAL ZONES MONDAY
MORNING.

MONDAY...UPPER SYSTEM PUSHES OFF TO OUR EAST AND WE GENERALLY SEE
EAST TO NORTHEAST FLOW MONDAY AFTERNOON. GENERALLY CUT OFF POPS
AFTER THAT TIME.

GCC

LONG RANGE...(WED - NEXT WEEKEND)

BLOCKY UPPER PATTERN TO REMAIN IN PLACE THROUGHOUT THE PERIOD WITH
NORTH SOUTH ORIENTATED UPPER RIDGE THE DOMINANT FEATURE.  PACIFIC
SHORTWAVE TO BRIEFLY CLOSE OFF AS IT ENTERS WESTERN HIGH PLAINS
WEDNESDAY THEN STALL AND WEAKEN.  PWS TO REMAIN BETWEEN 1.5 AND 2
INCHES SO A FEW DAILY STORMS POSSIBLE...THOUGH H8 THETA E AXIS
REMAINS WEST OF SGF FORECAST AREA WITH CORFIDI VECTORS SHOWING
LITTLE EXPECT EASTWARD MOVEMENT OF ANY COMPLEXES...SO HAVE REDUCED
POPS TO 30S OVER THE WEST TO 20S EAST WED-THU MORNING AND 20 POPS OR
LESS THERE AFTER AS SYSTEM FAILS TO PUNCH ITS WAY INTO THE RIDGE.

MID WEEK TEMPERATURES WILL FIND THEMSELVES IN A SOMEWHAT RARE
SITUATION IN WHICH READINGS WILL BE COOLER TO THE WEST DUE TO CLOUDS
AND POSSIBLE TSRA...THEN CLIMATOLOGICALLY WARM REGION WIDE LATE IN
THE WEEK THROUGH THE WEEK END.

RUNNELS

&&

.AVIATION...

FOR THE 18Z TAF PACKAGE...MAY SEE A BREAK IN SHOWERS AND
THUNDERSTORMS FOR THE NEXT COUPLE HOURS BEFORE CONVECTION BEGINS
AGAIN LATER THIS AFTERNOON FOR BOTH AIRFIELDS. HEAVIER RAIN AND
THUNDERSTORMS POSSIBLE LATE THIS EVENING THAT WILL DROP CONDITIONS
TO MVFR THROUGH MONDAY MORNING.

CLAYCOMB

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.

WFO SGF
Hazardous weather outlook, Jun 10, 4:45 PM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
445 PM CDT SUN JUN 10 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111815-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
112 PM CDT SUN JUN 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SCATTERED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  ISOLATED TORNADOES...DAMAGING WIND GUSTS IN EXCESS OF 70
  MPH...LARGE HAIL TO THE SIZE OF GOLF BALLS AND HEAVY RAINFALL.

  AREAS AFFECTED AND TIMING:

  GENERALLY WEST OF A LINE FROM WARSAW TO MARSHFIELD TO BRANSON
  THROUGH MIDNIGHT.

  DISCUSSION:

  DAYTIME HEATING HAS BROKEN THE THERMAL CAP AND FREE CONVECTION IS
  ONGOING. THIS AIRMASS WILL BECOME EXTREMELY UNSTABLE AND SEVERE
  THUNDERSTORMS ARE LIKELY. THE PRIMARY HAZARD WITH THESE STORMS
  WILL BE DAMAGING DOWN BURST WINDS...HOWEVER...A FEW OF THE MORE
  SEVERE STORMS MAY HAVE LARGE HAIL UP TO GOLF BALLS. AN ISOLATED
  TORNADO IS ALSO POSSIBLE. FREQUENT CLOUD TO GROUND LIGHTNING AND
  HEAVY RAINFALL WILL ALSO OCCUR.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

 THUNDERSTORMS ARE EXPECTED ON AN AFTERNOON BASIS THROUGH NEXT
 SATURDAY. A RATHER STAGNANT WEATHER PATTERN WILL CONTINUE THROUGH
 MUCH OF THE WEEK. THIS WILL KEEP THE UNSTABLE AND HUMID AIRMASS
 ACROSS THE REGION. THUNDERSTORMS WILL BE SCATTERED IN
 NATURE...AND BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN. A FEW
 SEVERE THUNDERSTORMS CONTAINING DOWN BURST WIND GUSTS CAN NOT BE
 RULED OUT.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS SOUTHEAST KANSAS
 AND SOUTHWEST MISSOURI BY 3 PM THIS AFTERNOON AND FOR MUCH OF THE
 REST OF THE FORECAST AREA BY 6 PM THIS EVENING.

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CLAYCOMB

In the hours before

Special weather statement, Jun 10, 2:29 PM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
229 PM CDT SUN JUN 10 2007

MOZ102-103-102030-
STONE MO-BARRY MO-
229 PM CDT SUN JUN 10 2007

...SIGNIFICANT WEATHER ALERT FOR BARRY AND STONE COUNTIES UNTIL 330
PM CDT...

AT 225 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES EAST OF CASSVILLE...MOVING EAST AT 15
MPH.  PENNY SIZE HAIL AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM...WITH LARGER HAIL POSSIBLE SHOULD THIS STORM CONTINUE TO
INTENSIFY.

ADDITIONAL STRONG STORMS ARE DEVELOPING OVER BARRY AND STONE
COUNTIES.

RESIDENTS ACROSS BARRY AND STONE COUNTIES SHOULD REMAIN ALERT FOR
STORM DEVELOPMENT AND SEEK SHELTER INDOORS AS THE STORMS APPROACH.

RUNNELS
Local storm report, Jun 10, 4:50 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
450 PM CDT SUN JUN 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     HAIL             LIBERAL                 37.56N 94.52W
06/10/2007  M1.75 INCH       BARTON             MO   CO-OP OBSERVER

&&

GCLAYCOM
Local storm report, Jun 10, 4:55 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
455 PM CDT SUN JUN 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     FUNNEL CLOUD     8 NW LAMAR              37.58N 94.38W
06/10/2007                   BARTON             MO   TRAINED SPOTTER

&&

GCLAYCOM
Local storm report, Jun 10, 4:56 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
456 PM CDT SUN JUN 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     FLASH FLOOD      3 W LIBERAL             37.56N 94.57W
06/10/2007                   BARTON             MO   EMERGENCY MNGR

            K HIGHWAY WEST OF LIBERAL UNDER WATER

&&

GCLAYCOM

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 6:01 AM CDTFlash Flood WarningSGFBourbon6 hr
Jun 10, 3:46 PM CDTFlash Flood WatchSGFBourbon, Cherokee, Crawford21 hr
Jun 10, 4:01 PM CDTSevere Thunderstorm WarningSGFBourbon42 min
Jun 10, 4:30 PM CDTTornado WarningSGFCrawford46 min
Jun 10, 6:24 PM CDTFlash Flood WarningSGFCherokee6 hr

Nearby

Flash Flood Warnings in Kansas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.